American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Osamu Saeki. Stable mapping class groups of $4$-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006) 2091-2104. MR 2197449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nancy Cardim. Embeddings of open manifolds. Trans. Amer. Math. Soc. 351 (1999) 2353-2373. MR 1641091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joel L. Jones. A Concordance Extension Theorem. Trans. Amer. Math. Soc. 348 (1996) 205-218. MR 1303122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeff Kiralis. Pseudo-isotopies of irreducible $3$-manifolds . Trans. Amer. Math. Soc. 332 (1992) 53-78. MR 1140917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. M. Jackson. Counting cycles in permutations by group characters, with an application to a topological problem . Trans. Amer. Math. Soc. 299 (1987) 785-801. MR 869231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew J. Nicas. On the higher Whitehead groups of a Bieberbach group . Trans. Amer. Math. Soc. 287 (1985) 853-859. MR 768746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. H. Rubinstein. Nonorientable surfaces in some non-Haken $3$-manifolds . Trans. Amer. Math. Soc. 270 (1982) 503-524. MR 645327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia